# SDR 11470

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N851CD
- Make and model: Cirrus SR22
- Aircraft serial: 1493
- Aircraft time: 1,765 hours
- Engine: Cont IO550N
- Engine time: 1,765 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: C4B
- Condition: Tripped
- Location: Mcu
- Component: Mcu, Cirrus, 120
- Component part number: 16600001S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT FROM KAAF TO KLUL, THE NR 1 GARMIN BECAME INOPERATIVE.  RETURN TO ORIGIN NO INCIDENT.  FERRIED TO KSGJ FOR REPAIR.  FOUND CB FOR PARTIAL POWER OF MAIN BUSS OPEN.  RESET CB.  GROUND CHECKED GOOD.  LEFT KSGJ FOR KMLB AND THE CB TRIPPED AGAIN.  FERRIED THE AIRCRAFT BACK TO KSGJ FOR REPAIRS AGAIN.  REPLACED THE ENTIRE MCU, OPS CHECKED SATISFACTORY.
